MAUDE Adverse Event Report: LUMENIS LTD SLIMLINE SIS EZ; POWERED LASER SURGICAL INSTRUMENT

LUMENIS LTD SLIMLINE SIS EZ; POWERED LASER SURGICAL INSTRUMENT
Model Number 0644-019-01
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/16/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during procedure when the laser light was activated, it would run downwards.The event was described as a possible microfracture.It was confirmed that the fiber was physically broken.This was the fiber third used and it had been previously sterilized.The procedure was completed using a new fiber.There were no patient complications reported.
 
Additional Manufacturer Narrative
Correction to field h6: component codes.Correction to field h6: evaluation method codes.Correction to field h6: evaluation result codes.Correction to field h6: evaluation conclusion codes.
 
Event or Problem Description
 
Event or Problem Description
 
Additional Manufacturer Narrative
Upon receipt at our post market quality assurance laboratory, this fiber was thoroughly analyzed.Visual inspection did not find visible defects on the fiber body.Microscope inspection identified that the connector was in good condition.Also, during dimensional testing it was identified that the fiber was broken as it was not within the length specification for this device, microscope inspection identified that there were burn marks surrounding the break area.Therefore, the reported event was confirmed.

Brand Name
SLIMLINE SIS EZ
Common Device Name
POWERED LASER SURGICAL INSTRUMENT
Manufacturer (Section D)
LUMENIS LTD
hakidma 6
yokneam 20692 04
IS  2069204
Manufacturer (Section G)
MOLEX LLC
18019 n 25th ave
phoenix AZ 85023
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key19953870
Report Number2124215-2024-49112
Device Sequence Number8810394
Product Code GEX
UDI-Device Identifier07290109145587
UDI-Public(01)07290109145587(17)280609(10)11960723
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
K170121
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0644-019-01
Device Catalogue Number0644-019-01
Device Lot Number0011960723
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/17/2024
Supplement Date Received by Manufacturer10/23/2024
05/30/2025
Initial Report FDA Received Date08/09/2024
Supplement Report FDA Received Date11/15/2024
06/25/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/11/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown